Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 210, NWS Tulsa, OK

April 26, 2011Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2011, 4:58 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 4:58 PM CDT (21:58 UTC)
Expired
Apr 26, 2011, 5:45 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 142 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:25 PM CDTHAIL 0.75Yanush, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WUUS54 KTSA 262158
SVRTSA
OKC077-121-127-262245-
/O.NEW.KTSA.SV.W.0210.110426T2158Z-110426T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 545 PM CDT

* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHWEST OF DUNBAR...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STANLEY...CLAYTON...HIGGINS...TUSKAHOMA...YANUSH AND KIAMICHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3442 9572 3451 9578 3452 9568 3459 9568
      3459 9579 3459 9582 3460 9583 3491 9535
      3455 9506
TIME...MOT...LOC 2159Z 241DEG 27KT 3460 9565

$$
2 follow-up statements
403 
WWUS54 KTSA 262216
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT TUE APR 26 2011

OKC121-262226-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-110426T2245Z/
PITTSBURG OK-
516 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PITTSBURG COUNTY IS
CANCELLED...

LAT...LON 3445 9559 3453 9556 3458 9552 3472 9552
      3491 9535 3455 9506
TIME...MOT...LOC 2216Z 244DEG 31KT 3467 9541

$$

OKC077-127-262245-
/O.CON.KTSA.SV.W.0210.000000T0000Z-110426T2245Z/
PUSHMATAHA OK-LATIMER OK-
516 PM CDT TUE APR 26 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHWESTERN LATIMER AND NORTHERN PUSHMATAHA COUNTIES...

AT 511 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARDIS...
MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HIGGINS...
TUSKAHOMA...YANUSH AND KIAMICHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3445 9559 3453 9556 3458 9552 3472 9552
      3491 9535 3455 9506
TIME...MOT...LOC 2216Z 244DEG 31KT 3467 9541

$$
283 
WWUS54 KTSA 262241
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE
541 PM CDT TUE APR 26 2011

OKC077-127-262251-
/O.EXP.KTSA.SV.W.0210.000000T0000Z-110426T2245Z/
PUSHMATAHA OK-LATIMER OK-
541 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR LATIMER AND PUSHMATAHA
COUNTIES EXPIRES AT 545 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3445 9559 3453 9556 3458 9552 3472 9552
      3491 9535 3455 9506
TIME...MOT...LOC 2241Z 244DEG 31KT 3476 9517

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:13 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 26, 4:13 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT TUE APR 26 2011

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WELL NORTH OF A WARM
FRONT THAT EXTENDS FROM TEXARKANA TO JUST SOUTH OF DALLAS. THESE
STORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER
THE NEXT FEW HOURS AS THEY SPREAD NORTH AND EAST AND WILL POSE
MAINLY AN ELEVATED HAIL THREAT.

THE WARM FRONT IS LIKELY TO MOVE A BIT FURTHER NORTH THIS EVENING
AND THE THREAT FOR SIGNIFICANT SEVERE WEATHER INCLUDING TORNADOES
IN FAR SOUTHEAST OKLAHOMA WILL HINGE ON JUST HOW FAR NORTH THE
FRONT CAN GET. THE CONSENSUS OF THE MODELS IS TO KEEP THE FRONT
SOUTH OF OUR FORECAST AREA BUT AT LEAST SOUTHERN PARTS OF CHOCTAW
COUNTY MAY BE CLOSE ENOUGH TO THE FRONTAL BOUNDARY TO RUN THE RISK
OF A TORNADIC SUPERCELL.

SURFACE LOW WILL TRACK FROM NEAR THE RED RIVER INTO CENTRAL
ARKANSAS WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL
BECOME MORE FOCUSED IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
LATE TONIGHT AND WEDNESDAY MORNING WITH A CONTINUED THREAT OF AT
LEAST MARGINALLY SEVERE HAIL THROUGH LATE TONIGHT. WILL KEEP THE
FLASH FLOOD WATCH AS IS FOR NOW AS SOME PLACES MAY RECEIVE AN INCH
OF RAIN ON TOP OF ALREADY SATURATED AND IN SOME CASES FLOODED
GROUND.

SHOWERS AND THUNDERSTORMS WILL BE ENDING WEDNESDAY AFTERNOON
FOLLOWED BY CLEARING SKIES AND COOL TEMPERATURES WEDNESDAY NIGHT.
DRY WEATHER WITH A WARMING TREND WILL BE THE RULE THURSDAY THROUGH
FRIDAY BEFORE RAIN CHANCES RETURN SATURDAY AS A FRONTAL BOUNDARY
APPROACHES THE AREA.

SEVERE WEATHER WILL AGAIN BE POSSIBLE SATURDAY AFTERNOON AND
EVENING AS THE FRONT MOVES INTO THE AREA. THE MODELS ARE TRENDING
TOWARDS A STRONGER UPPER SYSTEM HOLDING BACK IN THE SOUTHWEST U.S.
THIS WILL RESULT IN A SLOWING OF THE FRONTAL BOUNDARY AND A
POTENTIAL SIGNIFICANT RAIN EVENT FOR PARTS OF THE AREA SATURDAY
NIGHT AND SUNDAY.

DRY WEATHER WILL RETURN EARLY NEXT WEEK WITH TEMPERATURES RUNNING
SEVERAL DEGREES BELOW NORMAL FOR EARLY MAY.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  59  43  75 /  60  50   0   0
FSM   57  59  42  74 /  70  50   0   0
MLC   55  62  40  75 /  60  40   0   0
BVO   49  59  39  75 /  60  50   0   0
FYV   51  57  38  69 /  70  60   0   0
BYV   52  57  40  69 /  70  60   0   0
MKO   52  59  40  74 /  70  50   0   0
MIO   51  59  41  71 /  60  50   0   0
F10   52  59  41  75 /  60  50   0   0
HHW   61  65  42  76 /  60  40   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...14
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 26, 12:58 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT TUE APR 26 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT TUE APR 26 2011

...HIGH IMPACT SEVERE WEATHER EXPECTED AND HISTORIC FLOODING ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH.
	ONSET...AFTER 6 PM.

 	AREA AT GREATEST RISK...CHOCTAW AND SOUTHERN PUSHMATAHA COUNTIES.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALONG AND SOUTH OF INTERSTATE 44.
	ONSET...AFTER 6 PM.

	AREA AT GREATEST RISK...SOUTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND SOUTH OF INTERSTATE 44.
	ONSET...AFTER 6 PM.

RIVER FLOOD.
	RISK...CRITICAL.
	AREA...RIVERS CURRENTLY IN MAJOR FLOOD AND AT OR NEAR
               HISTORIC LEVELS.
	ONSET...ONGOING.

DISCUSSION...
A DANGEROUS AND LIFE THREATENING SEVERE WEATHER EVENT IS
ANTICIPATED THIS EVENING AND OVERNIGHT...POTENTIALLY IMPACTING
PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SUPERCELL
STORMS WILL DEVELOP NEAR SOUTHEAST OKLAHOMA AND SPREAD NORTHEAST THIS
EVENING. THE ENVIRONMENT WILL BE FAVORABLE FOR LONG TRACK AND
DAMAGING TORNADOES WITH THESE STORMS. A WARM FRONT LOCATED OVER
NORTHEAST TEXAS AT MID AFTERNOON WILL BE NEAR THE RED RIVER BY
THIS EVENING...WHILE A STRONG MID LEVEL JET STREAK PASSES OVER THE
AREA LEADING TO THE INITIAL THREAT OF SEVERE WEATHER.

THE SEVERE WEATHER POTENTIAL WILL CONTINUE TO INCREASE INTO
THE OVERNIGHT HOURS AS YET ANOTHER MID LEVEL JET STREAK
MOVES INTO THE SOUTHERN PLAINS. AS THIS OCCURS THE WARM FRONT
WILL LIFT FURTHER NORTHWARD INTO SOUTHEAST OKLAHOMA...AND POSSIBLY
INTO WEST CENTRAL ARKANSAS...THOUGH THE TERRAIN OF SOUTHEAST
OKLAHOMA WILL COMPLICATE THE FRONTAL LOCATION. ADDITIONAL SEVERE
STORMS WILL DEVELOP BY LATE EVENING INTO THE OVERNIGHT HOURS WITH
TORNADOES LIKELY IN VICINITY OF THE WARM FRONT. THE TORNADIC RISK
WILL DIMINISH NORTH OF THE WARM FRONT...HOWEVER SEVERE ELEVATED
THUNDERSTORMS WILL REMAIN LIKELY WITH VERY LARGE HAIL BEING THE
PRIMARY RISK.

FLASH FLOODING AND RIVER FLOODING WILL AGAIN BE WORSENED BY
THE EVENING AND OVERNIGHT THUNDERSTORMS.  A FLASH FLOOD
WATCH REMAINS IN EFFECT...AND ANY ADDITIONAL RAINS WILL
QUICKLY PRODUCE DANGEROUS IMPACTS ACROSS EAST CENTRAL OKLAHOMA
INTO FAR NORTHWEST ARKANSAS.  ALSO...HISTORIC FLOODING IS
ONGOING ALONG SOME LARGER RIVERS...AND THESE HIGH WATER
LEVELS WILL BE SLOW TO DECREASE WITH THE EXPECTED RAINS
LATER TODAY AND TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.
ALL COMMUNICATION CHANNELS SHOULD BE UTILIZED INCLUDING
RADIO AND INTERNET SERVICES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY...WITH POTENTIAL
FOR THUNDERSTORMS TO REDEVELOP LATER IN THE DAY WEDNESDAY BENEATH
THE PASSING UPPER STORM CENTER. STRONG SOUTHERLY WINDS WILL RETURN
FRIDAY WITH THUNDERSTORM CHANCES RETURNING ON SATURDAY...WHEN THE
NEXT COLD FRONT WILL PASS THROUGH THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 26, 3:55 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT TUE APR 26 2011

OKZ076-262130-
LE FLORE OK-
355 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LE FLORE
COUNTY...MOVING NORTH AT 45 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3456 9464 3495 9454 3492 9444 3462 9445
      3452 9445 3451 9447
TIME...MOT...LOC 2056Z 199DEG 39KT 3463 9452

LACY
Special weather statement, Apr 26, 4:19 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT TUE APR 26 2011

OKZ073-075-262200-
LATIMER OK-PITTSBURG OK-
419 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     PITTSBURG AND NORTHWESTERN LATIMER

AT 419 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ASHLAND...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...ASHLAND...SAVANNA...DOW...HAYWOOD...BACHE...ALDERSON...
KREBS...ARPELAR...BLOCKER AND INDIANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3468 9589 3468 9605 3470 9610 3479 9610
      3519 9587 3520 9583 3500 9545 3460 9588
      3461 9589
TIME...MOT...LOC 2119Z 215DEG 41KT 3475 9598
Local storm report, Apr 26, 4:20 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             8 S CHLOETA             36.31N 94.97W
04/25/2011  M1.25 INCH       DELAWARE           OK   TRAINED SPOTTER

0300 PM     HAIL             BLANCO                  34.75N 95.77W
04/25/2011  E1.00 INCH       PITTSBURG          OK   PUBLIC

            PEA UP TO QUARTER SIZE.

0316 PM     FLASH FLOOD      3 SE FAYETTEVILLE       36.03N 94.12W
04/25/2011                   WASHINGTON         AR   BROADCAST MEDIA

            SEVERAL ROADS SOUTHEAST SIDE OF FAYETTEVILLE FLOODED.
            WATER ENTERING INTO HOMES IN THE STONEBRIDGE MEADOWS
            SUBDIVISION ON RIVER MEADOWS DRIVE SOUTH OF GOFF FARM
            ROAD. ANOTHER AREA WITH WATER ENTERING HOMES WAS AT THE
            INTERSECTION OF GOFF FARM ROAD AND CHERRY HILLS DRIVE.

0330 PM     FLASH FLOOD      BLANCO                  34.75N 95.77W
04/25/2011                   PITTSBURG          OK   PUBLIC

            MANY STREETS FLOODED.WATER RAN OVER HIGHWAY 63.

0410 PM     TSTM WND DMG     SNOW                    34.40N 95.41W
04/25/2011                   PUSHMATAHA         OK   PUBLIC

            TREE DAMAGE. ONE TREE BLOWN DOWN ONTO MOBILE HOME.

0412 PM     HAIL             FINLEY                  34.33N 95.49W
04/25/2011  E0.88 INCH       PUSHMATAHA         OK   PUBLIC

0445 PM     FLASH FLOOD      WINSLOW                 35.80N 94.13W
04/25/2011                   WASHINGTON         AR   POST OFFICE

            COUNTY ROADS COVERED BY WATER. LOW BRIDGES ALSO UNDER
            WATER.

0445 PM     HEAVY RAIN       3 W ELKINS              36.00N 94.06W
04/25/2011  E7.00 INCH       WASHINGTON         AR   STORM CHASER

            AN ADDITIONAL 7 INCHES HAS BEEN MEASURED BETWEEN 8 PM
            SUNDAY EVENING TO 445 PM MONDAY AFTERNOON.

0500 PM     FLASH FLOOD      WITTER                  35.94N 93.68W
04/25/2011                   MADISON            AR   POST OFFICE

            WATER OVER HIGHWAY 23 SOUTH OF WITTER.

0500 PM     FLASH FLOOD      3 N CHESTER             35.72N 94.18W
04/25/2011                   CRAWFORD           AR   POST OFFICE

            SEVERAL WASHED OUT COUNTY ROADS AND SOME SMALL BRIDGES
            BETWEEN CHESTER AND WINSLOW.

0515 PM     FLASH FLOOD      PETTIGREW               35.82N 93.65W
04/25/2011                   MADISON            AR   POST OFFICE

            WATER OVER SEVERAL ROADS IN TOWN.

0525 PM     FLASH FLOOD      3 SW HOGEYE             35.89N 94.31W
04/25/2011                   WASHINGTON         AR   LAW ENFORCEMENT

            *** 1 FATAL *** REPORT FROM SHERIFFS OFFICE OF VEHICLE
            SWEPT AWAY BY RAPIDLY MOVING WATER ACROSS HIGHWAY 265
            SOUTH BETWEEN HUBBARD ROAD AND ONDA MOUNTAIN ROAD IN
            SOUTHERN WASHINGTON COUNTY. DRIVER EXITED VEHICLE AFTER
            IT STALLED AND WAS WASHED DOWNSTREAM BY THE HIGH WATER.

0216 PM     HAIL             BOSWELL                 34.03N 95.87W
04/26/2011  E1.00 INCH       CHOCTAW            OK   PUBLIC

            ALSO VERY GUSTY...BUT NO DAMAGE.

&&
POST STORM REPORTS FROM MONDAY.

SAA
Special weather statement, Apr 26, 4:32 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT TUE APR 26 2011

OKZ049-053-262215-
CHOCTAW OK-PUSHMATAHA OK-
432 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND WESTERN PUSHMATAHA

AT 433 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF DARWIN...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DARWIN.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3414 9597 3417 9597 3417 9579 3451 9579
      3452 9578 3452 9568 3460 9567 3460 9551
      3411 9580
TIME...MOT...LOC 2133Z 197DEG 29KT 3418 9585
Special weather statement, Apr 26, 4:38 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT TUE APR 26 2011

OKZ072-074>076-262230-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
438 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER

AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF LEQUIRE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...KEOTA...
SALLISAW...GANS...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
POCOLA...SCULLYVILLE AND COWLINGTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3552 9483 3524 9444 3497 9493 3505 9517
TIME...MOT...LOC 2138Z 216DEG 34KT 3507 9501
Local storm report, Apr 26, 4:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      CHECOTAH                35.47N 95.52W
04/25/2011                   MCINTOSH           OK   LAW ENFORCEMENT

            MANY STREETS FLOODED AND CLOSED.

0230 PM     TSTM WND DMG     7 N ENTERPRISE          35.33N 95.38W
04/25/2011                   MCINTOSH           OK   PUBLIC

            LARGE LIMBS BROKEN FROM TREES

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:06 PM CDTRiver Flood WarningTSACherokee12 hr
Apr 25, 8:15 PM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah10 hr
Apr 26, 5:44 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
Apr 26, 11:58 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Haskell, Latimer and 10 more12 hr
Apr 26, 3:55 PM CDTSpecial Weather StatementTSALeFlore35 min
Apr 26, 4:19 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningTSAPittsburg50 min
Apr 26, 4:32 PM CDTSpecial Weather StatementTSAAtoka43 min
Apr 26, 4:38 PM CDTSpecial Weather StatementTSAHaskell52 min
Apr 26, 4:45 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Apr 26, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah40 min
Apr 26, 5:09 PM CDTSevere Thunderstorm WarningTSAPushmataha66 min
Apr 26, 5:11 PM CDTFlash Flood WarningTSAAdair4 hr
Apr 26, 5:20 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah4 hr
Apr 26, 5:21 PM CDTSpecial Weather StatementTSAHaskell39 min
Apr 26, 5:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha66 min
Apr 26, 5:26 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 26, 5:28 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah47 min
Apr 26, 5:28 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington47 min
Apr 26, 5:29 PM CDTSevere Thunderstorm WarningTSAChoctaw30 min
Apr 26, 5:30 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa35 min
Apr 26, 5:38 PM CDTTornado WarningTSALeFlore, Sequoyah37 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah32 min
Apr 26, 6:00 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah30 min
Apr 26, 6:03 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes42 min
Apr 26, 6:06 PM CDTSevere Thunderstorm WarningTSALeFlore54 min
Apr 26, 6:08 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers39 min
Apr 26, 6:14 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 26, 6:19 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee41 min
Apr 26, 6:22 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah38 min
Apr 26, 6:32 PM CDTFlash Flood WarningTSACherokee4 hr
Apr 26, 6:32 PM CDTTornado WarningTSALeFlore18 min
Apr 26, 6:36 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa25 min
Apr 26, 6:52 PM CDTSevere Thunderstorm WarningTSACraig, Nowata16 min
Apr 26, 6:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.